# SDR SWAA2024011031015

- Difficulty date: December 12, 2023
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N8557Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63582
- Aircraft time: 20,011 hours, 10,087 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H BS663 UPPER ATTACH ANGLE IS CRACKED ON VAPOR BARRIER RBL8 WL167.68<[01] CRACK WAS FOUND TO BE OUT OF LIMITS; REMOVED DAMAGED SECTION AND INSTALLED REPAIR AS PER SRM 57-10-10-2R-5.;[02] VERIFIED FAULT COMPLETE; VERIFIED MEASUREMENT TABLE
